Alan Robinson
Bibliography





    Articles and reviews 1964-1990


  1. Viscosity of partially ionised gaseous cesium (with I.R. McNab).   J. App. Phys. 35 (1964) 1742-1745.

  2. Moore-Postnikov systems for non-simple fibrations.   Illinois J. Math. 16 (1972) 234-242.

  3. Stable homotopy theory over a fixed base space.   Bull. Amer. Math. Soc. 80 (1974) 248-252.

  4. A Künneth theorem for connective K-theory.   J. London Math. Soc. (2) 17 (1978) 173-181.

  5. Arithmetic groups. Lectures by J.-P. Serre; notes by Alan Robinson and Colin MacLachlan.
    In:  
    Homological group theory, London Math. Soc Lecture Notes 36 (1979) 105-136.

  6. Torsion products as homotopy groups.   J. Pure App. Algebra 21 (1981) 167-182.

  7. Derived tensor products in stable homotopy theory.   Topology 22 (1983) 1-18.

  8. Spectral sheaves: a model category for stable homotopy theory.   J. Pure App. Algebra 45 (1987) 171-200.

  9. Spectra of derived module homomorphisms.   Math. Proc. Cambridge Philos. Soc. 101 (1987) 231-238.

  10. The extraordinary derived category.   Math. Z. 196 (1987) 231-238.

  11. Stable homotopical algebra,   Papers presented to E.C. Zeeman, 1988, 217-220.

  12. Review of: Equivariant stable homotopy theory, by L.G.Lewis, J.P. May, and M. Steinberger. Bull. London
    Math. Soc. 20 (1988) 85-86.


  13. Composition products in RHom, and ring spectra of derived endomorphisms.   In:   Algebraic topology,
    Lecture Notes in Math. 1370 (1989) 374-386.


  14. Obstruction theory and the strict associativity of Morava K-theories.   In:   Advances in homotopy theory
    (Cortona, 1988), London Math. Soc. Lect. Notes 137 (1989) 143-152.

  15. The work of Kolmogorov on cohomology.   In:   Obituary, Andrei Nikolaevich Kolmogorov (1903-1987),
    Bull. London Math. Soc. 22 (1990) 82-83.

    Translations 1984-1994


  16. L.S. Pontryagin, On my work in topology and topological algebra (trans. C.A. Robinson).   Proc. Steklov Inst. Math. 1986 (3) 253-266.

  17. S.I. Yablokova, Reduction to general position of a mapping of a one-dimensional polyhedron depending continuously on a parameter (trans. C.A. Robinson).   Math. U.S.S.R. Izvestiya 27 (1986) 359-389.

  18. S.P. Novikov, Algebraic topology at the Steklov Mathematical Institute of the Academy of Sciences of the U.S.S.R. (trans. C.A. Robinson).   Proc. Steklov Inst. Math. 1986 (4) 27-50.

  19. N.A. Gusevskii and M.E. Kapovich, Conformal structures on three-dimensional manifolds (trans. C.A. Robinson).   Soviet Math. Doklady 34 (1987) 314-318.

  20. H. Zieschang, Minimal geodesics of a torus with a hole (trans. C.A. Robinson).   Math. U.S.S.R. Izvestiya 29 (1987) 449-457.

  21. P.M. Akhmet'ev, Splitting homotopy equivalences along a one-sided submanifold of codimension one (trans. C.A. Robinson).   Math. U.S.S.R. Izvestiya 30 (1988) 185-215.

  22. A.V. Zorich, Quasiperiodic structure of level surfaces of a Morse 1-form which is close to rational - a problem of S.P. Novikov (trans. C.A. Robinson).   Math. U.S.S.R. Izvestiya 31 (1988) 635-655.

  23. S.M. Vishik, The analytic torsion of finite-dimensional local systems (trans. C.A. Robinson).   Soviet Math. Doklady 37 (1988) 803-807.

  24. S.V. Matveev, Complexity of three-dimensional manifolds and their enumeration in order of increasing complexity (trans. C.A. Robinson).   Soviet Math. Doklady 38 (1989) 75-77.

  25. S. Antonyan, Retraction properties of orbit spaces (trans. C.A. Robinson).   Math. U.S.S.R. Sbornik 65 (1990) 305-321.

  26. A.V. Pazhitnov, On the sharpness of inequalities of Novikov type in the case (X) = Z[m] for Morse forms whose cohomology classes are in general position (trans. C.A. Robinson).   Soviet Math. Doklady 39 (1989) 528-532.

  27. V.G. Turayev, Three-dimensional Poincaré complexes: homotopy classification and splitting (trans. C.A. Robinson).   Math. U.S.S.R. Sbornik 67 (1990) 261-282.

  28. A.N. Dranishnikov, Spanier-Whitehead duality and the stability of the intersection of compacta (trans. C.A. Robinson).   Proc. Steklov Inst. Math. 1992 (4) 53-56.


    Publications 1995-


  29. The tree representation of Sigma(n+1) (with S. Whitehouse).   J. Pure App. Algebra 111 (1996) 245-253.

  30. Operads and gamma homology of commutative rings (with S. Whitehouse).   Math. Proc. Cambridge Philos. Soc. 132 (2002) 197-234.

  31. Gamma homology, Lie representations and E-infinity multiplications.   Invent. Math. 152 (2003) 331-348.

  32. Gamma homology of polynomial algebras and of group algebras (with B. Richter).
    Proceedings of the Northwestern 2002 International Conference on Algebraic Topology, eds. P. Goerss and S. Priddy, Contemporary Mathematics 346 (2004) 453-461.


  33. Classical obstructions and S-algebras.   In: Structured Ring Spectra, eds. A. Baker and B. Richter, LMS Lecture Note Series 315 (2004), 133-149.

  34. Partition complexes, duality and integral tree representations.   Alg. and Geom. Topology 4 (2004) 943-960.

  35. E-infinity obstruction theory.   Homology, Homotopy Appl. (to appear).   Preprint version:   arXiv 1301.1572 (January 2013).





Mathematics Institute
University of Warwick
COVENTRY CV4 7AL
United Kingdom

Email: car(atsign)maths.warwick.ac.uk

(Last modified 17 October 2017.)